# SDR QXEA9600472

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 11300105
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 9,739 hours
- Component: Dhav
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTENSION PERFORMED BECAUSE LEFT MAIN GEAR REMAINED IN THE WHEEL WELL DURING NORMAL GEAR EXTENSION.  LEFT MAIN GEAR EXTENDED USING ALTERNATE METHOD.  AIRCRAFT LANDED IN PDX WITHOUT FURTHER PROBLEMS.  LEFT HAND UPLOCK ACTUATOR REPLACED IAW MAINTENANCE MANUAL, UPLOCK ROLLER LUBED AND GEAR OPS CHECKED GOOD ON GEAR SWING.
